# SDR SWAA2023092600000

- Difficulty date: September 13, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 13,381 hours, 5,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#19-043 AFT CARGO COMPARTMENT RH 'Z' ANGLE CORRODED STA 727B+6' TO 727D+16' RBL 24 WL 156<[01] BLENDED CORROSION IAW SRM 51-10-02 AND VERIFIED WITH 10X AND FOUND CORROSION TO BE ON FASTENER HOLES. DAMAGE NOT ALLOWED AT FASTENER HOLES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[02] FOUND MATERIAL LOSS TO BE .007 ORIG .040 REM .033 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STAAR TOOL 32852 DUE 03-01-24;[03] VERIFIED ITEM 2;[04] UPON FURTHER INVESTIGATION FOUND FIRST MEASUREMENTS IN ITEMS 1 2 AND 3 TO BE MADE IN ERROR DUE TO WRONG LOCATION;[05] BLENDED CORROSION FROM STA 727B+6 TO 727D+16 AND VERIFIED WITH 10X IAW SRM 51-10-02;[06] FOUND ORIGINAL MATERIAL THICKNESS TO BE .040 REMAINING .037 LOSS OF .003 FOUND TO BE IN LIMITS IAW SRM 53-00-53-1A-2 USING AAR TOOL 36649 DUE ON 7-25-24;[07] VERIFIED ITEMS 4;5;6 OK TO TREAT AND PRIME;[08] TREATED AND PRIMED IAW SRM 51-20-01;[09] BLENDED CORROSION AND FOUND BLEND TO BE WITHIN LIMITS WITH A MAX LOSS OF .003 ORIG .040 REM .037. TREATED AND PRIMED AREA;[10] VERIFIED ITEMS 8;9;[11] C/W;[12] AUDIT C/W
